MathSciNet Relay Station
MathSciNet bibliographic data
MR1437044 (98c:46112) 46L05 (46L35)
Blackadar, Bruce; Kirchberg, Eberhard Generalized inductive limits of finite-dimensional $C\sp *$-algebras. Math. Ann. 307 (1997), no. 3, 343–380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement